MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 25 INFLW/OUTFLW FORK SUCTN (3); ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS 25 INFLW/OUTFLW FORK SUCTN (3); ARTHROSCOPE
Model Number 7211006
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
 
Event or Problem Description
It was reported that during a surgery, the dyonics inflow/outflow fork suction was not delivering perfusion fluid to the patient.The procedure was successfully completed using a back-up device.It is unknown if there was significant delay.No patient injury or complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was returned to the designated complaint unit for independent evaluation.There was no relationship found between the returned device and the reported incident.Visual inspection of the returned device noted that the spikes are missing on the tube set.Functional evaluation did not reveal any problems.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A review of the device history records showed there were no indications to suggest that the lot did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.

Brand Name
DYONICS 25 INFLW/OUTFLW FORK SUCTN (3)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11489446
Report Number1643264-2021-01016
Device Sequence Number12099586
Product Code HRX
UDI-Device Identifier03596010543592
UDI-Public03596010543592
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number7211006
Device Catalogue Number7211006
Device Lot Number50892515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date04/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1